Integrable semi-discretization of a multi-component short pulse equation

Bao Feng Feng, Kenichi Maruno, Yasuhiro Ohta

    Research output: Contribution to journalArticle

    7 Citations (Scopus)

    Abstract

    In the present paper, we mainly study the integrable semi-discretization of a multi-component short pulse equation. First, we briefly review the bilinear equations for a multi-component short pulse equation proposed by Matsuno [J. Math. Phys. 52, 123702 (2011)] and reaffirm its N-soliton solution in terms of pfaffians. Then by using a Bäcklund transformation of the bilinear equations and defining a discrete hodograph (reciprocal) transformation, an integrable semi-discrete multi-component short pulse equation is constructed. Meanwhile, its N-soliton solution in terms of pfaffians is also proved.

    Original languageEnglish
    Article number1.4916895
    JournalJournal of Mathematical Physics
    Volume56
    Issue number4
    DOIs
    Publication statusPublished - 2015 Apr 16

    Fingerprint

    Semidiscretization
    Short Pulse
    pulses
    Pfaffian
    Soliton Solution
    solitary waves
    hodographs

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Cite this

    Integrable semi-discretization of a multi-component short pulse equation. / Feng, Bao Feng; Maruno, Kenichi; Ohta, Yasuhiro.

    In: Journal of Mathematical Physics, Vol. 56, No. 4, 1.4916895, 16.04.2015.

    Research output: Contribution to journalArticle

    @article{3c1f210f7ac64b889e08760166e3ee15,
    title = "Integrable semi-discretization of a multi-component short pulse equation",
    abstract = "In the present paper, we mainly study the integrable semi-discretization of a multi-component short pulse equation. First, we briefly review the bilinear equations for a multi-component short pulse equation proposed by Matsuno [J. Math. Phys. 52, 123702 (2011)] and reaffirm its N-soliton solution in terms of pfaffians. Then by using a B{\"a}cklund transformation of the bilinear equations and defining a discrete hodograph (reciprocal) transformation, an integrable semi-discrete multi-component short pulse equation is constructed. Meanwhile, its N-soliton solution in terms of pfaffians is also proved.",
    author = "Feng, {Bao Feng} and Kenichi Maruno and Yasuhiro Ohta",
    year = "2015",
    month = "4",
    day = "16",
    doi = "10.1063/1.4916895",
    language = "English",
    volume = "56",
    journal = "Journal of Mathematical Physics",
    issn = "0022-2488",
    publisher = "American Institute of Physics Publising LLC",
    number = "4",

    }

    TY - JOUR

    T1 - Integrable semi-discretization of a multi-component short pulse equation

    AU - Feng, Bao Feng

    AU - Maruno, Kenichi

    AU - Ohta, Yasuhiro

    PY - 2015/4/16

    Y1 - 2015/4/16

    N2 - In the present paper, we mainly study the integrable semi-discretization of a multi-component short pulse equation. First, we briefly review the bilinear equations for a multi-component short pulse equation proposed by Matsuno [J. Math. Phys. 52, 123702 (2011)] and reaffirm its N-soliton solution in terms of pfaffians. Then by using a Bäcklund transformation of the bilinear equations and defining a discrete hodograph (reciprocal) transformation, an integrable semi-discrete multi-component short pulse equation is constructed. Meanwhile, its N-soliton solution in terms of pfaffians is also proved.

    AB - In the present paper, we mainly study the integrable semi-discretization of a multi-component short pulse equation. First, we briefly review the bilinear equations for a multi-component short pulse equation proposed by Matsuno [J. Math. Phys. 52, 123702 (2011)] and reaffirm its N-soliton solution in terms of pfaffians. Then by using a Bäcklund transformation of the bilinear equations and defining a discrete hodograph (reciprocal) transformation, an integrable semi-discrete multi-component short pulse equation is constructed. Meanwhile, its N-soliton solution in terms of pfaffians is also proved.

    UR - http://www.scopus.com/inward/record.url?scp=84927937595&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84927937595&partnerID=8YFLogxK

    U2 - 10.1063/1.4916895

    DO - 10.1063/1.4916895

    M3 - Article

    AN - SCOPUS:84927937595

    VL - 56

    JO - Journal of Mathematical Physics

    JF - Journal of Mathematical Physics

    SN - 0022-2488

    IS - 4

    M1 - 1.4916895

    ER -